I have a query i’d like to share about allergic reactions to both difene and lidocaine injections. My 55 year old mother has had 4 episodes in the past, one of which involved going into anaphylactic shock in 1989 following injection of lidocaine for a dental procedure. Her GP told her she was going into a coma and injected her with epinephrine which was effective. Dentist gave her about 3 injections of anesthetic for 4 tooth fillings.
She went to private medical clinic who injected the anesthetic into her arm slowly to test for allergy and she had no reaction, so they concluded she wasn't allergic to anesthetic but possibly to something that was in it.
She then went back to dentist 2 years later, and explained these results before getting another local anesthetic, after which she had another reaction where she felt dizzy, faint and dentist immediately gave her oxygen.
She also had another reaction 10 years later, to a local anesthetic which was sprayed on her throat to remove egg shell which had lodged in her throat - she felt weak, dizzy and was immediately put on heart monitor, but no further problems occurred.
More recently, she had a reaction to an injection of difene (for ankle joint pain) which involved rash on face and neck, fall in blood pressure, where Dr. told her 'not to close her eyes'. She is unclear on further details as doctor didn't provide explanation. He just gave her another injection which she thinks was an antihistamine injection and gave her oxygen.
So now, she's been advised to get epidural for the spondylitis but I'm concerned about this in light of her history, outlined above. I'd really appreciate any advice or to hear about similar experiences!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?